MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE

DAVIS & GECK CARIBE LTD ENDO CLIP II; CLIP, IMPLANTABLE
Model Number 176657
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Material Twisted/Bent (2981); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681); Biliary Leak (4820)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, while being used on a bile duct injury described as a bile duct nick occurred with associated tissue damage.The cystic artery and duct were dissected out.The surgeon planned to clip and divide the cystic artery in preparation for cholangiography.The first attempted clipping of the cystic artery resulted in scissoring of the clip.Surgeon did not see obvious deformity of clip applier and tried to apply a second clip.Which resulted in even worse scissoring of clip which did not occlude and resulted in arterial bleeding as well as immediate draining of bile just below the artery.Third clip was loaded with no issue, but clip fell out of the jaws.It was identified that there was a full thickness tear less than 1mm in size of the common hepatic duct approximately 1cm above the cystic duct junction.Another clip applier was used to continue.Intraoperative consultation by trained hepato-pancreato-biliary (hpb) surgeon talked to colleague in portland and it was recommended leaving a drain in place and transferring patient for an endoscopic retrograde cholangiopancreatography (ercp).A secondary procedure with stent placement was performed to treat the bile duct injury.They were able to perform cholangiography <(>&<)> showed stones.Completed cholecystectomy and left drain in upper right quadrant.

Brand Name
ENDO CLIP II
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25541186
Report Number9612501-2026-01654
Device Sequence Number9633771
Product Code FZP
UDI-Device Identifier10884521057869
UDI-Public(01)10884521057869(17)301231(10)J6A4230NY
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176657
Device Catalogue Number176657
Device Lot NumberJ6A4230NY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/17/2026
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown